Alert archive / Maine / Small Craft Advisories in 2012

Small Craft Advisory 75, NWS Caribou, ME

December 19, 2012

NWS Caribou, ME issued this small craft advisory at Dec 19, 2012, 6:19 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 19, 2012, 6:19 PM EST (23:19 UTC)
Expired
Dec 20, 2012, 9:39 AM EST
In force
15 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

087 
WHUS71 KCAR 192319
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
619 PM EST WED DEC 19 2012

ANZ052-200900-
/O.CAN.KCAR.GL.W.0019.000000T0000Z-121220T0300Z/
/O.NEW.KCAR.SC.Y.0075.121219T2319Z-121220T0900Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
619 PM EST WED DEC 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ050-051-200900-
/O.CAN.KCAR.GL.W.0019.000000T0000Z-121220T0300Z/
/O.NEW.KCAR.SC.Y.0075.121219T2319Z-121220T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
619 PM EST WED DEC 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 6 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
4 follow-up statements
206 
WHUS71 KCAR 200313
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1013 PM EST WED DEC 19 2012

ANZ052-200900-
/O.CON.KCAR.SC.Y.0075.000000T0000Z-121220T0900Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1013 PM EST WED DEC 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ050-051-201200-
/O.CON.KCAR.SC.Y.0075.000000T0000Z-121220T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1013 PM EST WED DEC 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

* WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
218 
WHUS71 KCAR 200900
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
400 AM EST THU DEC 20 2012

ANZ052-202100-
/O.EXP.KCAR.SC.Y.0075.000000T0000Z-121220T0900Z/
/O.NEW.KCAR.SR.A.0002.121221T1800Z-121222T0600Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
400 AM EST THU DEC 20 2012

...STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE
FRIDAY NIGHT...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A STORM
WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE
FRIDAY NIGHT.

* WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT.
  SEAS 13 TO 18 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

ANZ050-051-202100-
/O.CON.KCAR.SC.Y.0075.000000T0000Z-121220T2100Z/
/O.NEW.KCAR.SR.A.0002.121221T1800Z-121222T0600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
400 AM EST THU DEC 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE
FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A STORM
WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE
FRIDAY NIGHT.

* WINDS AND SEAS...EAST WINDS 30 TO 40 KT WITH GUSTS UP TO 55 
  KT. SEAS 14 TO 19 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

HASTINGS
481 
WHUS71 KCAR 201131
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
631 AM EST THU DEC 20 2012

ANZ050-051-202000-
/O.CON.KCAR.SC.Y.0075.000000T0000Z-121220T2100Z/
/O.CON.KCAR.SR.A.0002.121221T1800Z-121222T0600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
631 AM EST THU DEC 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...STORM WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
LATE FRIDAY NIGHT...

* WINDS AND SEAS...EAST WINDS 30 TO 40 KT WITH GUSTS UP TO 55 KT
  BY LATE FRIDAY. SEAS BUILDING TO 14 TO 19 FEET BY LATE FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

ANZ052-202000-
/O.CON.KCAR.SR.A.0002.121221T1800Z-121222T0600Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
631 AM EST THU DEC 20 2012

...STORM WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
LATE FRIDAY NIGHT...

* WINDS AND SEAS...SOUTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  50 KT BY LATE FRIDAY. SEAS BUILDING TO 13 TO 18 FEET BY LATE FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$
417 
WHUS71 KCAR 201439
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
939 AM EST THU DEC 20 2012

ANZ050-051-202245-
/O.CAN.KCAR.SC.Y.0075.000000T0000Z-121220T2100Z/
/O.CON.KCAR.SR.A.0002.121221T1800Z-121222T0600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
939 AM EST THU DEC 20 2012

...STORM WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
LATE FRIDAY NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL
CRAFT ADVISORY.

* WINDS AND SEAS...EAST WINDS 30 TO 40 KT WITH GUSTS UP TO 55 
  KT. SEAS 13 TO 18 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

ANZ052-202245-
/O.CON.KCAR.SR.A.0002.121221T1800Z-121222T0600Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
939 AM EST THU DEC 20 2012

...STORM WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
LATE FRIDAY NIGHT...

* WINDS AND SEAS...SOUTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  50 KT. SEAS 12 TO 17 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Dec 19, 4:19 PM EST, 2 hours earlier.

Area forecast discussion, Dec 19, 4:19 PM EST, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
419 PM EST WED DEC 19 2012

.SYNOPSIS...
LOW PRESSURE OVER THE GULF OF MAINE WILL MOVE EAST OF THE AREA BY
EVENING. HIGH PRESSURE WILL BRIEFLY BUILD OVER THE AREA TONIGHT
AND THURSDAY. STRONG LOW PRESSURE WILL APPROACH FROM THE WEST
FRIDAY AND THEN KEEP CONDITIONS UNSETTLED THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH THURSDAY/...
415 PM UPDATE: BASED ON THE LATEST RADAR IMAGERY...MOST STEADY SN
HAD ENDED ACROSS NW AND NE AROOSTOOK COUNTY...ALLOWING US TO TAKE
DOWN THE WNTR STORM WRNGS THERE. ZONES 3 AND 4 (NRN SOMERSET AND
NRN PISCATAQUIS COUNTIES) ARE NEXT IN LN WHERE WE ARE WAITING FOR
STEADY LGT SN TO WIND DOWN A LITTLE MORE OVR THIS AREA BEFORE
ENDING THE WRNG THERE.

ORGNL DISC: ALL AREAS HAVE CHANGED OVER TO SNOW EXCEPT THE COAST
AND OUTER ISLANDS AND THE COLDER AIR WILL FINALLY REACH THESE
AREAS THIS EVENING. THE SNOW IS TAPERING OFF IN THE CROWN OF MAINE
BUT WILL LINGER THIS EVENING IN NORTHERN PENOBSCOT...SOUTHERN
AROOSTOOK...WASHINGTON AND HANCOCK COUNTIES. HAVE ADDED ZONE 17 TO
THE ADVISORY AREA AS ACCUMULATING SNOW WILL REACH ADVISORY
CRITERIA THIS AFTERNOON AND EVENING. THE INVERTED TROUGH OVER THE
STATE WILL SLOWLY ERODE TONIGHT INTO THURSDAY MORNING BUT WILL
REMAIN STATIONARY. THE RESIDUAL MOISTURE AND MODEST LIFT WILL
ALLOW SNOW SHOWERS TO PERSIST OVER MUCH OF THE FORECAST AREA
TONIGHT INTO EARLY THURSDAY MORNING BUT ACCUMULATIONS AFTER THIS
EVENING SHOULD BE UNDER AN INCH. LOWS WILL DIP INTO THE MID TO
UPPER 20S WITH SOME COLD AIR ADVECTION. CLOUDS WILL LINGER TONIGHT
AND TOMORROW MORNING...BUT SUBSIDENCE SHOULD ERODE THE CLOUD COVER
THURSDAY AFTERNOON. HIGHS WILL REACH THE LOW TO MID 30S.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE WILL CREST OVER THE STATE AT THE BEGINNING OF THIS
PERIOD THEN MOVE TO THE EAST. INTENSE LOW PRESSURE WILL APPROACH
FROM THE WEST FRIDAY MORNING. THE LOW CENTER WILL EVENTUALLY TRACK
TO THE NORTHWEST OF THE STATE SATURDAY. THIS WILL SET THE STAGE
FOR SNOW CHANGING TO MIXED PRECIPITATION FRIDAY INTO SATURDAY.
STRONG GRADIENT PRESENT AHEAD OF THIS SYSTEM WHICH MAY PRODUCE
STRONG HIGH ELEVATION WINDS FRIDAY. FOR POPS WILL USE A BLEND OF
THE NAM12...GFS40...SREF AND ECMWF. FOR PRECIPITATION TYPE WILL
USE THICKNESS TOOL RUN ON 50/50 BLEND OF THE NAM AND GFS. SNOW
AMOUNT TAKEN FROM SNOW FROM THICKNESS TOOL RUN ON QPF GRIDS AND
NAM. QPF FROM BLEND OF THE NAM80...GFS40...SREF AND ECMWF.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
OCCLUDED LOW PRESSURE WILL BE CENTERED OVER MAINE SATURDAY EVENING
BRINGING OVERCAST SKIES TO THE AREA AND SOME LIGHT RAIN AND SNOW
SHOWERS. BOUNDARY LAYER TEMPS APPEAR WARM ENOUGH FOR PATCHY LIGHT
RAIN SHOWERS AND DRIZZLE IN EASTERN AND DOWNEAST AREAS SUNDAY NIGHT
WITH SOME LIGHT SNOW SHOWERS LIKELY OVER THE NORTHWEST. ON SUNDAY
WEST WINDS WILL INCREASE AS THE LOW LIFTS AWAY TO THE NORTHEAST.
THIS WILL BRING COLDER AIR INTO THE AREA WITH CLOUDS AND SOME SNOW
SHOWERS OVER THE NORTH AND PARTIAL CLEARING DOWNEAST. HIGH PRESSURE
WILL FOLLOW WITH DRY AND COOL WEATHER ON MONDAY. THE HIGH WILL
LIKELY MAINTAIN DRY WEATHER TUESDAY INTO WEDNESDAY. HOWEVER...THE
NEW GFS IS SHOWING A WEAK WAVE OF LOW PRESSURE SLIDING SOUTH OF THE
STATE WHICH MAY BRING A BIT OF LIGHT SNOW TO DOWNEAST AREAS EARLY
TUESDAY. THE ECMWF HAS NO HINT OF THIS DISTURBANCE AND SHOWS ONLY
HIGH PRESSURE ANCHORED OVER THE REGION TUESDAY INTO WEDNESDAY. OUR
FOCUS THEN TURNS TO A LARGE STORM SYSTEM EXPECTED TO MOVE INTO THE
AREA ON THURSDAY. CURRENT GUIDANCE IS PROJECTING A SIMILAR SCENARIO
TO THE STORM EXPECTED TO AFFECT THE AREA AT THE END OF THIS WEEK
WITH A BAND OF WIND AND RAIN MOVING INTO DOWNEAST AND SNOW CHANGING
OVER RAIN ACROSS THE NORTH AS THE SYSTEM OCCLUDES AND PULLS MILDER
AIR IN FROM THE EAST.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM: IFR WILL CONTINUE INTO THIS EVENING FOR ALL SITES
EXCEPT FVE WHERE CONDITIONS WILL VARY FROM IFR IN SNOW SHOWERS TO
VFR. THE DRIER CONDITIONS IN FVE WILL REACH CAR AND PQI LATER THIS
EVENING BUT WILL JUST RAISE THESE SITES TO PREVAILING MVFR RATHER
THAN TRYING TO PINPOINT FLEETING VFR PERIODS. BY LATER THIS
EVENING ALL SITES WILL BE PREVAILING MVFR TO CIGS AND SNOW SHOWERS
AND WILL REMAIN SO UNTIL THURSDAY AFTERNOON WHEN VFR RETURNS. THE
VFR WILL PROBABLY OCCUR EARLIER FOR BGR AND BHB IN THE MORNING.

SHORT TERM: IFR CONDITIONS ARE EXPECTED FRIDAY AND SATURDAY. MVFR
TO IFR CONDITIONS SATURDAY NIGHT WILL GIVE WAY TO VFR CONDITIONS
DOWNEAST ON SUNDAY AND MVFR CONDITIONS OVER THE NORTH. VFR
CONDITIONS ARE THEN EXPECTED MONDAY AND TUESDAY.

&&

.MARINE...
NEAR TERM: WINDS HAVE COME DOWN SLIGHTLY FROM THIS MORNING BUT
WILL MAINTAIN THE GALE INTO THIS EVENING. SEAS CONTINUE ABOVE 10
FEET AND WILL ONLY SLOWLY DIMINISH TONIGHT. A SMALL CRAFT ADVISORY
WILL ONCE AGAIN REPLACE THE GALE FOR LATE THIS EVENING AND INTO
TOMORROW MORNING.

SHORT TERM: FOR WIND WILL USE A 50/50 BLEND OF THE NAM12 AND
GFS40. FOR WAVES: LONG PERIOD WAVES FROM PREVIOUS SYSTEM WILL
SUBSIDE TO AROUND 2 FEET AT THE START OF THIS PERIOD. A NEW
SOUTHEASTERLY FETCH WILL DEVELOP FROM GULF OF MAINE SOUTHWARD
DURING THE DAY FRIDAY AND PERSIST UNTIL WIND SHIFT LATER SATURDAY.
EXPECT SEAS TO BUILD TO 12 FEET/9-10 SECONDS BY LATE SATURDAY.
AN SCA OR A GALE MAY BE NEEDED SUNDAY FOR STRONG NORTHWEST WINDS.
WINDS SHOULD THEN BE LIGHTER MONDAY AND TUESDAY AS HIGH PRESSURE
BUILDS IN.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR MEZ011-
     017-032.
     WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR
     MEZ003>006-010-031.
MARINE...GALE WARNING UNTIL 10 PM EST THIS EVENING FOR ANZ050>052.

&&

NEAR TERM...VJN
SHORT TERM...MIGNONE
LONG TERM...BLOOMER
AVIATION...VJN
MARINE...VJN/MIGNONE
Hazardous weather outlook, Dec 19, 4:02 PM EST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
402 PM EST WED DEC 19 2012

MEZ001-002-202115-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-
402 PM EST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ003>006-010-031-202115-
NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-
SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-SOUTHERN PISCATAQUIS-
402 PM EST WED DEC 19 2012

...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ011-032-202115-
CENTRAL PENOBSCOT-NORTHERN WASHINGTON-
402 PM EST WED DEC 19 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ017-202115-
CENTRAL WASHINGTON-
402 PM EST WED DEC 19 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ015-016-029-030-202115-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-COASTAL HANCOCK-
COASTAL WASHINGTON-
402 PM EST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-202115-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
402 PM EST WED DEC 19 2012

...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VJN

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 3:18 AM ESTSmall Craft AdvisoryCAR7 hr
Dec 19, 10:00 AM ESTGale WarningCAR8 hr
Dec 19, 3:52 PM ESTWinter Storm WarningCARAroostook, Penobscot, Piscataquis, Somerset3 hr

Nearby

Small Craft Advisories in Maine, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.